# SDR DALA2016041102771

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 63,514 hours, 46,022 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO INOPERATIVE. MANUAL SYS WAS MARGINAL. MOVE INDICATOR 2" WITH NO CHANGE IN RATE. THEN .2500" WOULD GIVE 100 FPM.  PERFORMED BITE OF BOTH AUTO PRESSURE CONTROLLERS. AC MOTOR FAULTS ON BOTH 1 AND 2. C/W AMDS W/C 2132-01033-01 AND T/S IAW TSM 21-32.  R & R ACTUATOR ASSY IAW AMM 21-32.  R & R OUTFLOW VALVE IAW AMM 21-32-05. COMPLETED W/C 2132-01033-01.  ALL MAINTENANCE COMPLETE.
